# SDR TWAA9616102

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54338
- Make and model: Boeing 727231
- Aircraft serial: 20843
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: A008032
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

STL - FLT 105 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, S/N 3989, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND MALFUNCTIONING OIL FILTER BYPASS SWITCH, MFG P/N A00803-2.  REPLACED OIL FILTER BYPASS SWITCH.  ENGINE INDICATION AND OPERATION THEN CHECKED NORMAL.  (M)
